# SDR EPUA20171024001

- Difficulty date: October 24, 2017
- Submitted: October 25, 2017
- Operation: Air carrier
- Aircraft: N409GV
- Make and model: Cessna 208B
- Aircraft serial: 208B1110
- Aircraft time: 11,282 hours, 21,587 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT PILOT REPORTS "BURNING ODOR IN CABIN"  MAINTENANCE INSPECTED ENGINE AND AIRFRAME FOR SOURCE OF SMELL AND NO CONCLUSIVE CAUSE COULD BE FOUND.  IT IS SUSPECTED THAT DEICE FLUID MAY HAVE BEEN THE SOURCE OF SMELL.  AN ENGINE COMPRESSOR TURBINE WASH WAS CONDUCTED AND GROUND RUN WAS PERFORMED WITH NO SMELL NOTED.
